دانلود مقاله ISI انگلیسی شماره 51822
عنوان فارسی مقاله

تحقق مطالبات مستقل از مسیر اروپا در بازارهای ناقص

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
51822 2004 6 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Attainability of European path-independent claims in incomplete markets
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Finance Research Letters, Volume 1, Issue 3, September 2004, Pages 190–195

کلمات کلیدی
بازارهای ناقص؛ تحقق؛ نوسانات تصادفی؛
پیش نمایش مقاله
پیش نمایش مقاله تحقق مطالبات مستقل از مسیر اروپا در بازارهای ناقص

چکیده انگلیسی

In this paper we consider the question which path-independent claims are attainable through self-financing trading strategies in an incomplete market. For continuous-time stochastic volatility models we show that only affine payoffs can be replicated. We provide a simple proof for this proposition based on the requirement that, for replication, the stock and the claim must be locally perfectly correlated, and based on the partial differential equation that any path-independent claim has to satisfy. Moreover, we show that this result does not carry over to discrete setups.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.